On the existence and uniqueness of solutions for a class of non-linear fractional boundary value problems

Arwa Ba Abdulla, Mohammed Al-Refai, Ahmed Al-Rawashdeh

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this paper, we extend the maximum principle and the method of upper and lower solutions to study a class of nonlinear fractional boundary value problems with the Caputo fractional derivative 1. <. δ. <. 2. We first transform the problem to an equivalent system of equations, including integer and fractional derivatives. We then implement the method of upper and lower solutions to establish existence and uniqueness results to the resulting system. At the end, some examples are presented to illustrate the validity of our results.

Original languageEnglish
Pages (from-to)103-110
Number of pages8
JournalJournal of King Saud University - Science
Volume28
Issue number1
DOIs
Publication statusPublished - Jan 1 2016

Keywords

  • Boundary value problems
  • Caputo fractional derivative
  • Fractional differential equations
  • Lower and upper solutions
  • Maximum principle

ASJC Scopus subject areas

  • General

Fingerprint

Dive into the research topics of 'On the existence and uniqueness of solutions for a class of non-linear fractional boundary value problems'. Together they form a unique fingerprint.

Cite this